| Model Number |
ATEC SAPPHIRE 100 |
| Medical Device Problem Code |
Failure to Obtain Sample (2533)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6), an atec procedure was performed, and during the procedure, there was a loss of suction.The physician tried multiple needles and canisters and checked all connections, but issues persisted.This failed during a procedure where the patient was already cut and ready.Patient is rescheduled for another procedure.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.